# SDR YENA2022100300981

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 02368
- Aircraft time: 66,134 hours, 13,689 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#170, FLL-BOS. 'LEVEL 1 ODOR EVENT. FCOM ODER ISOLATION PROCEDURE COMPLIED WITH. PACK 1 SUSPECTED. ODOR NOT DETECTABLE AFTER 3-5 MIN AIRCRAFT ENVIRONMENTAL SYSTEM ODER; PERFORMED LEVEL A DECONTAMINATION AND REPLACED BOTHH RECIRCULATION FILTER OER E 30905. REPLACED PACK 1 OZONE FILTER ON DEFECT 3249553, ITEM 2. PERFORMED PACK BURN NO ODOR EVENT AT THIS TIME REF INFO NOTICE 2017-T015J.'
